# SDR FDEA201708222295

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,673 hours, 15,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAME 57 TO FRAME 57.1 Y 1959. SEAT TRACK HAS GOUGE ON CROWN. CLS ATTACHED AT DAMAGE LOCATION FR57 - FR57.1  Y1959 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 204. REPAIRED SEAT TRACK IAW SRM 53-10-16 FIG 201 USING A53274005-SFS-. MAJOR REPAIR
